Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 476057, 5 pages
Research Article

On Abelian and Related Fuzzy Subsets of Groupoids

1Department of Physics, University of Michigan, Ann Arbor, MI 48109, USA
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 12 August 2013; Accepted 15 September 2013

Academic Editors: M. Aiguier and M. I. Ali

Copyright © 2013 Seung Joon Shin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  2. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Google Scholar · View at Scopus
  3. J. M. Mordeson and D. D. Malik, Fuzzy Commutative Algebra, World Scientific, Singapore, 1998.
  4. H. S. Kim and J. Neggers, “The semigroups of binary systems and some perspectives,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 651–661, 2008. View at Google Scholar · View at Scopus
  5. H. F. Fayoumi, “Locally-zero groupoids and the center of Bin(X),” Communications of the Korean Mathematical Society, vol. 26, no. 2, pp. 163–168, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Neggers and H. S. Kim, Basic Posets, World Scientific, Singapore, 1998.